SciELO - Scientific Electronic Library Online

vol.35 issue3Unicyclic graphs with equal domination and complementary tree domination numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CANAK, Ibrahim  and  TOTUR, Umit. An alternative proof of a Tauberian theorem for Abel summability method. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.235-244. ISSN 0716-0917.

Using a corollary to Karamata’s main theorem [Math. Z. 32 (1930), 319-320], we prove that ifa slowly decreasing sequence ofreal numbers is Abel summable, then it is convergent in the ordinary sense.

Keywords : Abel summability; slowly decreasing sequences; Tauberian conditions and theorems..

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License